Two-Point Boundary-Value Problems and Interation. (Short Communication).
Aequationes mathematicae, Tome 1 (1968), p. 207
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1968__1_182296,
author = {Richard Bellman},
title = {Two-Point {Boundary-Value} {Problems} and {Interation.} {(Short} {Communication).}},
journal = {Aequationes mathematicae},
pages = {207--207},
year = {1968},
volume = {1},
url = {http://geodesic.mathdoc.fr/item/AM2_1968__1_182296/}
}
Richard Bellman. Two-Point Boundary-Value Problems and Interation. (Short Communication).. Aequationes mathematicae, Tome 1 (1968), p. 207. http://geodesic.mathdoc.fr/item/AM2_1968__1_182296/